# SDR 98ZZZX3513

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: NAS660436
- Condition: Loose
- Location: Vertical Fin
- Component: 206020113223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PHASE INSPECTION FOUND 3 OF THE 4 VERTICAL FIN MOUNTING BOLTS LOST TORQUE.
